# SDR I05R092763

- Difficulty date: January 5, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Snias AS350*
- Aircraft serial: 3560
- Aircraft time: 1,000 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clamp
- Part number: 350A54113800
- Condition: Cracked
- Location: Oil/Air Vent
- Part time: 1,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED CLAMP, REPLACED PART.
